# SDR IXXA20160603039

- Difficulty date: May 29, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N588GT
- Make and model: Boeing 757-26D
- Aircraft serial: 24471
- Aircraft time: 57,740 hours, 32,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS BATTERY WOULD NOT MAINTAIN CHARGE.  R & R FWD EMERGENCY LIGHT BATTERY PACK WITH A SERVICEABLE UNIT IAW AMM 33-51-07.  NO FURTHER DEFECTS NOTED AT THIS TIME.  INTEGRITY OF SYSTEMS VERIFIED.  ACFT RELEASED TO SERVICE.
